# SDR DALA2023030501620

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 55,855 hours, 28,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3153, RACK INDICATION ON FRAME 68 LH SIDE ON HORIZONTAL FLANGE RADII AT LEV EL OF STGR 22, CRACK LENGTH IS 0.280 INCH. CORRECTIVE ACTION: COMPLIED WITH ER/A 605954-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 605954-14AD REV 0, REV 1 AND REV 2. (LP 2656188)
